MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-300
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation is rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported right side "broken inside." patient stated its "leaking inside [their] body", "three fake veins coming from under the implants", "the implant is moving around everywhere".Patient reported feeling "dizzy and foggy", "area seems deflated and is tingly".Device remains implanted.
 
Additional Manufacturer Narrative
Additional data: b.5, g.1, h.6.
 
Event or Problem Description
Patient reported additional events of capsular contracture, baker grade unknown, and cysts.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, g1, g2, h6 the event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Healthcare professional later reported "baker 4 capsular contracture, breast asymmetry, breast ptosis, breast implant rupture, dense breast tissue, and peri implant fluid is identified".Healthcare professional additionally reported "multiple cysts", which are not device-related.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key8613499
Report Number9617229-2019-03954
Device Sequence Number14008362
Product Code FTR
UDI-Device Identifier10888628002227
UDI-Public10888628002227
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2019
Device Model Number110-300
Device Catalogue Number110-300
Device Lot Number2658428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer02/28/2020
04/27/2022
12/27/2022
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date03/25/2020
05/23/2022
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale